# SDR UIEA2023102000914

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,088 hours, 23,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT FOUND TO HAVE LOW BATTERY.( REPLACED AFT EMERGENCY FLASHLIGHT BATTERY IAW DWG B767 F25-EEL. OPS CHECK GOOD. )
